Publications from WU Math Dept., March 2016

  • Bickel K, Petermichl S, Wick BD. 2016. Bounds for the Hilbert transform with matrix A(2) weights. Journal of functional analysis 270(5):1719-1743. dx.doi.org/10.1016/j.jfa.2015.12.006.
  • Recent advances in Hodge theory : period domains, algebraic cycles, and arithmetic / edited by Matt Kerr, Gregory Pearlstein. Cambridge University Press, 2016. More info.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819